# SDR USAA000096

- Difficulty date: January 20, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 43,228 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - LEFT INBOARD SEAT TRACK STATION 237 HAS CORROSION 2 INCH BY 4 INCH.  CORROSION LEVEL 1.  SPLICED IN NEW SECTION OF SEAT TRACK PER SRM 53-05 FIG 4F.  (M)
